MathSciNet Relay Station
MathSciNet bibliographic data
MR1031677 (91a:57032) 57R85 (55P10 57S25)
Waner, Stefan; Wu, Yihren Fixed points of unitary ${\bf Z}/p\sp s$-manifolds. Proc. Amer. Math. Soc. 108 (1990), no. 3, 847–853.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement